Academic Journals Database
Disseminating quality controlled scientific knowledge

On BCL<sup>+</sup>-Algebras

ADD TO MY LIST
 
Author(s): Yonghong Liu

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 02;
Issue: 01;
Start page: 59;
Date: 2012;
Original page

Keywords: BCL-Algebra | BCL&lt | sup&gt | +&lt | /sup&gt | -Algebra | Logic Algebra

ABSTRACT
This paper presents the BCL+-algebras, which is derived the fundamental properties. Results are generalized with version of BCL-algebras [5], using some unusual for a binary relation * and a constant 1 (one) in a non-empty set X, one may take different axiom systems for BCL+-algebras.
Why do you need a reservation system?      Affiliate Program